# SDR DALA2015082405241

- Difficulty date: August 24, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 48,029 hours, 17,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EXTERIOR EMERGENCY EXIT PROXMITY LIGHTS BETWEEN BOTH OVERWING EXITS INOPERATIVE.  MAINTENANCE REPLACED THE LAMP FOR BOTH EMERGENCY EXIT PROXIMITY LIGHTS BETWEEN BOTH LT AND RT OVERWING EXIT DOORS IAW AMM 33-51.  FUNCTIONAL CHECKED GOOD.
